American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(50.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] M. L. Narayana Rao. A flag transitive plane of order $49$ . Proc. Amer. Math. Soc. 32 (1972) 256-262. MR 0290244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. L. Johnson. A note on the construction of quasifields . Proc. Amer. Math. Soc. 29 (1971) 138-142. MR 0275276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. L. Narayana Rao. Characterization of Foulser's $\lambda $-systems . Proc. Amer. Math. Soc. 24 (1970) 538-544. MR 0253143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. L. Narayana Rao and F. W. Wilke. A necessary condition that two finite quasi-fields coordinatize isomorphic translation planes . Proc. Amer. Math. Soc. 24 (1970) 124-125. MR 0248628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. L. Narayana Rao. A note on Moufang Veblen-Wedderburn systems . Proc. Amer. Math. Soc. 24 (1970) 409-410. MR 0259742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Lorimer. A class of projective planes of cubic order . Proc. Amer. Math. Soc. 21 (1969) 93-95. MR 0236814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. L. Narayana Rao and J. L. Zemmer. A question of Foulser on $\lambda $-systems of characteristic two . Proc. Amer. Math. Soc. 21 (1969) 373-378. MR 0240717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. W. Wilke. A class of translation planes and a conjecture of D. R. Hughes . Trans. Amer. Math. Soc. 145 (1969) 223-232. MR 0250187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William A. Pierce. Isomorphisms of Pickert-Moulton planes . Proc. Amer. Math. Soc. 19 (1968) 976-980. MR 0227857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Sitaram. The quaternion group in plane geometry . Proc. Amer. Math. Soc. 19 (1968) 857-858. MR 0234346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. W. Wilke and J. L. Zemmer. Some new finite translation planes . Trans. Amer. Math. Soc. 131 (1968) 378-397. MR 0223974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. D. Keedwell. A search for projective planes of a special type with the aid of a digital computer . Math. Comp. 19 (1965) 317-322. MR 0179676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Reuben Sandler. The collineation groups of free planes. II. A presentation for the group $G\sb{2}$ . Proc. Amer. Math. Soc. 16 (1965) 181-186. MR 0176390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Roth. Correction to a paper of R. H. Bruck . Trans. Amer. Math. Soc. 119 (1965) 454-456. MR 0179678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald E. Knuth. A class of projective planes . Trans. Amer. Math. Soc. 115 (1965) 541-549. MR 0202041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. J. Hoffman. On the line graph of a projective plane . Proc. Amer. Math. Soc. 16 (1965) 297-302. MR 0190032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. T. Parker and R. B. Killgrove. A note on projective planes of order nine . Math. Comp. 18 (1964) 506-508. MR 0164275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Reuben Sandler. Some theorems on the automorphism groups of planar ternary rings . Proc. Amer. Math. Soc. 15 (1964) 984-987. MR 0180913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Roth. Flag-transitive planes of even order . Proc. Amer. Math. Soc. 15 (1964) 485-490. MR 0162175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. G. Ostrom. Semi-translation planes . Trans. Amer. Math. Soc. 111 (1964) 1-18. MR 0159255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. L. Morgan and T. G. Ostrom. Coordinate systems of some semi-translation planes . Trans. Amer. Math. Soc. 111 (1964) 19-32. MR 0159256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Reuben Sandler. The collineation groups of free planes . Trans. Amer. Math. Soc. 107 (1963) 129-139. MR 0145403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Hertzig. Rational normal matrices satisfying the incidence equation . Proc. Amer. Math. Soc. 14 (1963) 878-879. MR 0155839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Sandler. A note on some new finite division ring planes . Trans. Amer. Math. Soc. 104 (1962) 528-531. MR 0139640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1